Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 270, NWS Atlanta, GA

December 30, 2015Newton County, Walton County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 30, 2015, 5:52 PM EST for Newton County, Walton County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 30, 2015, 5:52 PM EST (22:52 UTC)
Expired
Dec 31, 2015, 5:52 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Newton County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alcovy River above Covington (ACYG1). The gauge peaked at 12.40 ft at Dec 30, 2015, 11:00 PM EST.

actionminormoderate101512/3012/3101/01
Action stage
9 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02208450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS42 KFFC 302252
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EST WED DEC 30 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Alcovy River near Covington affecting Newton and Walton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC217-297-311252-
/O.NEW.KFFC.FL.W.0270.151230T2252Z-000000T0000Z/
/ACYG1.1.ER.151230T2218Z.151230T2245Z.000000T0000Z.NO/
552 PM EST WED DEC 30 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Alcovy River near Covington.
* From this afternoon until further notice.
* At 5 PM Wednesday the stage was 12.1 feet...and rising. 
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the river  upstream and 
  downstream from the gage on Alcovy Trestle Road.


&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384


$$
3 follow-up statements
552 
WGUS82 KFFC 310307
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EST WED DEC 30 2015

...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near Covington affecting Newton and Walton Counties 

  Alcovy River near High Point affecting Newton County 


GAC217-297-311707-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/ACYG1.1.ER.151230T2218Z.151231T0245Z.000000T0000Z.NO/
1007 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Alcovy River near Covington.
* Until further notice.
* At 10 PM Wednesday the stage was 12.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the river  upstream and 
  downstream from the gage on Alcovy Trestle Road.


&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384


$$

GAC217-311707-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.151230T1521Z.151231T0300Z.000000T0000Z.NO/
1007 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Alcovy River near High Point.
* Until further notice.
* At 10 PM Wednesday the stage was 13.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 13 feet...Minor flooding continues to expand further into the 
  woodlands and fields near the river upstream and downstream from 
  the gage on Henderson Mill Road. The water level reaches the fourth
  wooden step behind an elevated private residence just upstream and 
  on the left bank from the bridge. 


&&

LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386


$$
769 
WGUS82 KFFC 310820
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 AM EST THU DEC 31 2015

...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near Covington affecting Newton and Walton Counties 


GAC217-297-312220-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/ACYG1.1.ER.151230T2218Z.151231T0515Z.000000T0000Z.NO/
320 AM EST THU DEC 31 2015

The Flood Warning continues for
  The Alcovy River near Covington.
* Until further notice.
* At 3AM Thursday the stage was 12.4 feet...and slowly falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the river  upstream and 
  downstream from the gage on Alcovy Trestle Road.
  

&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384


$$
209 
WGUS82 KFFC 311624
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EST THU DEC 31 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County

  Conasauga River near Sloan Bridge near Dalton affecting Gordon...
  Murray and Whitfield Counties

  Alcovy River near Covington affecting Newton and Walton Counties

  Clouds Creek near Watson Mill Park affecting Madison and 
  Oglethorpe Counties

 
GAC217-297-311654-
/O.CAN.KFFC.FL.W.0270.000000T0000Z-151231T1624Z/
/ACYG1.1.ER.151230T2218Z.151231T0515Z.151231T1407Z.NO/
1124 AM EST THU DEC 31 2015

The Flood Warning is cancelled for
  The Alcovy River near Covington.
* This takes affect immediately.
* At 11 AM Thursday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
  
  
&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384


$$

GAC313-311654-
/O.CAN.KFFC.FL.W.0174.000000T0000Z-160101T1540Z/
/CHCG1.1.ER.151224T1630Z.151227T0815Z.151231T1300Z.UU/
1124 AM EST THU DEC 31 2015

The Flood Warning is cancelled for
  The Coahulla Creek near Keiths Mill near Dalton.
* This takes affect immediately.
* At 1045 AM Thursday the stage was 15 feet...and falling.
* Flood stage is 16 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-311654-
/O.CAN.KFFC.FL.W.0232.000000T0000Z-151231T1624Z/
/DLBG1.2.ER.151225T2248Z.151228T0645Z.151231T1125Z.UU/
1124 AM EST THU DEC 31 2015

The Flood Warning is cancelled for
  The Conasauga River near Sloan Bridge near Dalton.
* This takes affect immediately.
* At 11 AM Thursday the stage was 17.7 feet...and falling.
* Flood stage is 18 feet.
* The river will continue to fall.


&&

LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497


$$

GAC195-221-311654-
/O.CAN.KFFC.FL.W.0268.000000T0000Z-151231T1624Z/
/WMPG1.2.ER.151230T2012Z.151231T0345Z.151231T1234Z.UU/
1124 AM EST THU DEC 31 2015

The Flood Warning is cancelled for
  The Clouds Creek near Watson Mill Park.
* This takes affect immediately.
* At 11 AM Thursday the stage was 36.7 feet...and falling.
* Flood stage is 38 feet.
* The creek will continue to fall.


&&

LAT...LON 3396 8312 3399 8315 3403 8308 3402 8306


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 2:43 PM EST, 3 hours 9 minutes earlier.

Area forecast discussion, Dec 30, 2:43 PM EST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED DEC 30 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

...HEAVY RAIN/FLOODING CONTINUES ACROSS PORTIONS OF CENTRAL AND
NORTH GA...

LATEST WATER VAPOR SATL IMAGERY CONTINUES TO SHOW PLUME OF SUB-
TROPICAL MOISTURE STREAMING ACROSS THE SOUTHEAST REGION. PERIODS OF
RAIN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF UPR LVL WAVES
CONTINUE TO TRAIN ACROSS SFC-H85 BOUNDARY THAT IS SET UP FROM
SOUTHWEST ALABAMA TO NORTHEAST GEORGIA AT THIS TIME. 30-40KT LOW LVL
FLOW PARALLEL TO BOUNDARY IS MAINTAINING THE RAIN AND OCNL TSTMS...
ESPECIALLY ALONG THE LEADING EDGE OF THE PRECIP SHIELD WHERE AXIS OF
MARGINAL INSTABILITY EXISTS.

THROUGH THURSDAY NIGHT...SLOWLY...THE ABOVE MENTIONED LOW LVL
FRONTAL BOUNDARY AND ASSOCIATED MOISTURE PLUME WILL DRIFT SOUTH AND
EAST. AS THIS OCCURS...THE HEAVIEST RAIN AXIS WILL MOVE ACROSS THE
SOUTHERN COUNTIES OF CENTRAL GA WHERE FLOOD CONCERNS WILL QUICKLY
DEVELOP FROM NEW RAINFALL AND UPSTREAM HEAVY RAIN/RUNOFF. EXPECT
ADDITIONAL RAINFALL TONIGHT THROUGH THURSDAY NIGHT TO RANGE FROM 1
TO 2.5 INCHES ALONG/SOUTH OF A COLUMBUS TO WASHINGTON LINE WITH
LESSER AMOUNTS NORTH. LITTLE IF ANY ADDITIONAL RAIN ACROSS THE
EXTREME NORTHWEST GA AREA HAS LED TO DECISION TO PULL 4 COUNTIES
/DADE...WALKER...CHATTOOGA...CATOOSA/ FROM THE FLOOD WATCH.

THE 12Z NAM IS HINTING AT ONE FINAL PUSH OF HEAVY RAIN ACROSS THE
SOUTHERN TIER THURSDAY NIGHT INTO EARLY FRIDAY. DID NOT DISCOUNT
THIS POSSIBILITY GIVEN PERSISTENT PATTERN. WENT AHEAD AND ADJUSTED
WPC QPF A BIT FARTHER NORTH AND RAISED AMOUNTS SLIGHTLY AS WELL TO
ACCOUNT FOR THIS POTENTIAL SOLUTION. OTHERWISE...COOLER AND
RELATIVELY DRIER AIR WILL FINALLY BEGIN TO FILTER ACROSS THE AREA
FROM THE NORTHWEST WITH HIGH TEMPS STRUGGLING TO GET OUT OF THE 50S
FROM ALONG NORTH/WEST OF AN I-20/I-85 LINE TOMORROW (THURSDAY). EVEN
COOLER CONDITIONS EXPECTED ON FRIDAY WITH DAYTIME TEMPS ACTUALLY
EXPECTED TO BE SEVERAL DEGREES BELOW NORMAL FOR THE FIRST TIME IN
NEARLY TWO WEEKS!

DJN.83

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. RAIN CHANCES WILL
DIMINISH FROM NORTH TO SOUTH FRIDAY AS FRONT PUSHES SOUTH AND EAST
OF THE FORECAST AREA THROUGH SAT MORNING. BEST CHANCES WILL
REMAIN OVER CENTRAL GEORGIA WITH SOME DRYING NOTED ACROSS NORTH
GEORGIA BY LATE AFTERNOON. THE UPPER LEVEL SHORT WAVE FINALLY
PUSHES EAST OF THE APPALACHIANS ON SATURDAY WITH DRY CONDITIONS
EXPECTED THROUGH THE EXTENDED PERIODS...AS UPPER TROUGH DEEPENING
ALONG THE EAST COAST INDUCES WEAK RIDGING ALOFT THROUGH MID WEEK.
MODELS DIVERGE ON HOW QUICKLY MOISTURE IS ABLE TO RETURN...BUT FOR
NOW WILL KEEP FORECAST DRY AND CONTINUE TO MONITOR. TEMPERATURES
WILL RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE
50S AND LOWS IN THE MID TO UPPER 30S.

01

&&

.AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF
CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN.
SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH
OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A
NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR
VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY
OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS
AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS
FOR ATL METRO AND AHN.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS.
MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  63  46  56 /  90  50  30  10
ATLANTA         52  59  44  51 / 100  40  30  10
BLAIRSVILLE     47  58  37  47 /  80  20  10  10
CARTERSVILLE    47  57  38  48 /  80  30  20  10
COLUMBUS        58  61  48  52 /  90  70  60  30
GAINESVILLE     52  62  44  52 / 100  30  20  10
MACON           60  63  47  55 /  90  80  60  30
ROME            46  57  37  48 /  70  20  10  10
PEACHTREE CITY  52  58  41  51 / 100  50  30  20
VIDALIA         67  72  54  61 /  50  70  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALTON...WARREN...WASHINGTON...WEBSTER...WHITE...WHITFIELD...
WILKES...WILKINSON.

&&

SHORT TERM...DJN.83
LONG TERM....01
AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 2:45 PM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EST WED DEC 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
245 PM EST WED DEC 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

PERIODS OF MODERATE TO HEAVY RAIN WITH ISOLATED THUNDERSTORMS WILL
AFFECT MUCH OF NORTH AND CENTRAL GEORGIA...ESPECIALLY SOUTH OF I-85.
EXPECT SIGNIFICANT RIVER...STREAM AND LOWLAND FLOODING ALONG WITH
LOCALIZED FLASH FLOODING. ADDITIONAL RAINFALL TONIGHT WILL BE
BETWEEN 1/2 AND 1 INCH WITH LOCALLY HIGHER AMOUNTS UP TO 2 INCHES
POSSIBLE OVER AREAS FROM COLUMBUS TO MACON TO WASHINGTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

RAIN WILL CONTINUE INTO FRIDAY FOR AREAS ESPECIALLY SOUTH OF A
COLUMBUS TO MACON TO SANDERSVILLE LINE. RIVER FLOODING WILL CONTINUE
WITH ISOLATED FLASH FLOODING POSSIBLE IN POOR DRAINAGE AND OTHER
FLOOD PRONE AREAS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE IN THIS
AREA BUT THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

DJN

In the hours before

Local storm report, Dec 30, 3:02 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      CONYERS                 33.67N  84.02W
12/30/2015                   ROCKDALE           GA   PUBLIC

            MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
            ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
            LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.

&&

EVENT NUMBER FFC1500714

GEO
Local storm report, Dec 30, 3:27 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 SE PEACHTREE CITY     33.38N  84.55W
12/30/2015                   FAYETTE            GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
            LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
            ROAD...MORGAN ROAD...AND QUARTERS ROAD.

&&

EVENT NUMBER FFC1500715

KS
Local storm report, Dec 30, 4:04 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      COLUMBUS                32.46N  84.99W
12/30/2015                   MUSCOGEE           GA   BROADCAST MEDIA

            WILBUR DRIVE OFF MOON ROAD IS FLOODED. .

&&

EVENT NUMBER FFC1500716

GEO
Local storm report, Dec 30, 4:26 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      1 W ABERNATHYS MILL     33.87N  85.23W
12/30/2015                   HARALSON           GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
            ROAD. BRADLEY ROAD WASHED OUT.

1215 PM     FLASH FLOOD      1 N MADISON             33.61N  83.47W
12/30/2015                   MORGAN             GA   EMERGENCY MNGR

            MORGAN COUNTY REPORTING SEVERAL ROADS FLOODED AND NOW
            BARRICADED.

1220 PM     FLASH FLOOD      2 SW ENTERPRISE         33.91N  83.00W
12/30/2015                   OGLETHORPE         GA   EMERGENCY MNGR

            SMALL FARM DAM FAILED AND HAS FLOODED CENTERVILLE ROAD
            NEAR HWY 77

1255 PM     FLASH FLOOD      COVINGTON               33.60N  83.86W
12/30/2015                   NEWTON             GA   BROADCAST MEDIA

            SHOPPING CENTER FLOODED ALONG DRIED INDIAN CREEK IN
            COVINGTON OFF US HWY 278

0200 PM     FLASH FLOOD      2 SW NORMAN             33.92N  82.80W
12/30/2015                   WILKES             GA   EMERGENCY MNGR

            VINSON ROAD FLOODED AND CLOSED

0200 PM     FLASH FLOOD      3 N WRAYSWOOD           33.73N  83.32W
12/30/2015                   OCONEE             GA   LAW ENFORCEMENT

            SHERRIFS OFFICE REPORTING THAT BRANCH...JT
            ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
            CLOSED DUE TO FLOODING

0230 PM     FLASH FLOOD      2 SE PEACHTREE CITY     33.38N  84.55W
12/30/2015                   FAYETTE            GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
            LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
            ROAD...MORGAN ROAD...AND QUARTERS ROAD.

0247 PM     FLASH FLOOD      CONYERS                 33.67N  84.02W
12/30/2015                   ROCKDALE           GA   PUBLIC

            MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
            ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
            LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.

0330 PM     FLASH FLOOD      COLUMBUS                32.46N  84.99W
12/30/2015                   MUSCOGEE           GA   BROADCAST MEDIA

            WILBUR DRIVE OFF MOON ROAD IS FLOODED. .

&&

EVENT NUMBER FFC1500710 FFC1500709 FFC1500708 FFC1500712 FFC1500711
FFC1500713 FFC1500715 FFC1500714 FFC1500716

GEO
Local storm report, Dec 30, 5:32 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      5 NW THOMASTON          32.94N  84.39W
12/30/2015                   UPSON              GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED IN UPSON COUNTY...GOSHEN AT W.
            GORDON SCHOOL..SHIELDS DR AT CAREY DR...AND TRIUNE MILL
            ROAD AT GLENDALE RD.

&&

EVENT NUMBER FFC1500717

KS
Local storm report, Dec 30, 5:45 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      2 NE PALMETTO           33.92N  82.90W
12/30/2015                   OGLETHORPE         GA   EMERGENCY MNGR

            SWIFTWATER RESCUE OF A VEHICLE SWEPT DOWN A CREEK ON
            ARNOLD CALDWELL ROAD. OCCUPANT OK

&&

EVENT NUMBER FFC1500718

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 7:53 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding15 hr
Dec 29, 8:33 PM ESTRiver Flood WarningFFCDeKalb, Rockdale49 hr
Dec 29, 10:07 PM ESTRiver Flood WarningFFCFayette, Spalding3 days
Dec 30, 6:15 AM ESTSpecial Weather StatementFFCTroup45 min
Dec 30, 7:29 AM ESTFlash Flood WarningFFCBarrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more6 hr
Dec 30, 8:23 AM ESTFlash Flood WarningFFCBanks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more6 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCWashington, Wilkinson51 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCForsyth19 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCNewton3 days
Dec 30, 11:35 AM ESTSpecial Weather StatementFFCLamar, Upson25 min
Dec 30, 11:49 AM ESTSpecial Weather StatementFFCJasper26 min
Dec 30, 12:05 PM ESTFlash Flood WarningFFCGreene, Morgan, Oconee, Oglethorpe, Wilkes10 hr
Dec 30, 12:30 PM ESTFlash Flood WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more9 hr
Dec 30, 12:37 PM ESTRiver Flood WarningFFCFayette34 hr
Dec 30, 12:41 PM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 3 more94 min
Dec 30, 12:50 PM ESTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more9 hr
Dec 30, 1:19 PM ESTFlash Flood WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe6 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCBarrow, Jackson22 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCNewton8 days
Dec 30, 3:35 PM ESTRiver Flood WarningFFCTroup27 hr
Dec 30, 4:03 PM ESTRiver Flood WarningFFCNewton, Rockdale24 hr
Dec 30, 4:46 PM ESTFlash Flood WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more6 hr
Dec 30, 5:40 PM ESTFlash Flood WarningFFCMacon, Marion, Schley, Stewart, Sumter, Taylor and 1 more6 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.